# SDR AU971040

- Difficulty date: June 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A320-212
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: U1886ANSETTSN3
- Condition: Cracked
- Location: Inb Nr 1 Drive
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) INBOARD WHEEL HALF CRACKED AT THE BASE OF NO1 DRIVE TENON ATPOSITIT POSITION NO4
